# SDR WX0A2025020532300

- Difficulty date: February 5, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N290NV
- Make and model: Airbus A320-214
- Aircraft serial: 2191
- Aircraft time: 54,640 hours, 34,180 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT GROUNDED) FLIGHT ATTENDANTS REPORTED DIRTY SOCK SMELL DURING DESCENT.   C/W TASK CARD 21-000-002ITEM: 1C/W TASK CARD 21-000-002. REF TO LP 1981927 DIRTY SOCK SMELL/ WORK CARD #21-000-001 APU INOP. LEAK IN LUBE MODULE SEAL. R & R APU OIL LUBE MODULE REF AMM 49-91-45-400-003-A. SPRAY CLEANED. OPS CK & LEAK CK GOOD. MEL 49-10-01-A REMAINS OPEN FOR LEVEL 3 TC & OIL LUBE MONITOR.  R & R RECIRULATION FILTERS PER AMM 21-21-40-000-001 & AMM 21-21-41-400-001.   R & R OZONE FILTERS (100HM & 101HM) REF AMM 21-51-41-000-001 & AMM 21-51-41-400-001. LEAK & OPS CHECK GOOD. CW TC 21-000-003 AND FOUND NO EVIDENCE OF SMELL & M313 GENERATED REF TO LP 1970867.
